# SDR AALA20160317005

- Difficulty date: March 14, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 57,220 hours, 7,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR 3 M33404 EMER LIGHT POWER SUPPLY PACK FOUND INOPERATIVE.  RT DOOR 3 M33404 EMER LIGHT POWER SUPPLY PACK REPLACED & OPERATIONS CHECKED NORMAL IAW AMM 35-51-06.  ACFT IN BASE MX.
